T Nation

From IM to SubQ


#1

Hi! New here but been on Trt for 4 years now.
Currently doing prescribed sustanon 1ml in 8-10 days. I have been splitting the dosage between 0.1ml ed to 0.5ml e5d for all this time, and found out that 0.25ml eod is the best protocol. I’m very e2 sensitive and my AI dosages have grown quite big, but cutting down test seems a bad option cause whats the point cutting off the “effects” while trying to battle the “side effects”…??

I have decided to give subq injections a try!
Same protocol 0.25ml eod, to outer quad. I tested my abdominal area and eneded having painfull lump only with 0.25ml… quads work fine…

But what to expect? Will there be some kind of crash when changing from IM to subQ all of a sudden. I mean like how long it takes for subq injections to level up???
Should I still pin few smaller injections along subq pins for first week or two??


#2

As far as the painful lump. I think the oil is pooling in the fat tissue and causing a little “pocket” that inflames the surrounding tissue.

After injections, and the site has healed up, rub the site for approx. 15 second. Do this 2 or 3 times over the course of a few hours. Pain is either gone or barely there now for me. Works with .25ml of Cyp.


#3

The change will be uneventful.

With frequent injections sust has no advantage over T cyp or eth and there could be a cost savings.

Need lab results and protocol details.


#4

Cyp is unavailable where I live. Sust and nebido are only options and I’m goingto stay with sust. For financial reasons as well… just wondering should I expect a crash after changing subq and if I should- how long it will propably take?


#5

No, there will be no crash.


#6

Two days cinse first sunq injection and pain and swelling are again my new friends… it seems to create a big lump no matter what injection site I’m using… and another not so nice thing…
Fealing very tired and libido gone… also no symptoms of e2 either eaven I missed two my last doses of anastrozole(normaly taking 0.25mg ed).
Just like I would have missed my T injection.
And yes I do notice. I used to pin 60mg sustanon eod IM. And my SHBG is really low (10-12) so I need to pin freaquently…


#7

did you try rubbing the site a few times vigorously post injection?


#8

Yes I did… first no pain… but after day 1 the hell breaks loose… but more conserned I am from test absprbtion. Do I really need to suffer from these lumps for a few weeks before noticing any benefits from the test I take…


#9

Maybe you are allergic to whatever carrier oil it is using.


#10

Possible… but wouldn’t that cause some problems with IM too…?


#11

Oh so its just a sub Q thing. Again, I really think you should rub “vigorously” for 30 second, 2-3 times… When I say vigorously, I mean with hard pressure. Knead the area with your fingers. Do it for 30 seconds, 2-3 times, if you have the same issue, its not an issue of the oil pooling in one spot. It sounds like you just didn’t disperse it.

Same issue happened to me when I first started. Never used IM, only sub Q


#12

Strange. I’ve literally never had anything negative come from SubQ injections. No lump, itching, pain. Nothing at all. I inject a volume of 0.3ml.

What gauge needle are you using and what injection sites?


#13

27g 3/4" is the one I’m using for subq. I’m planning to rotate outer quad r&l, side of buttock r&l, love handels r&l, and side of navel r&l.
So there is eunogh time to heal cause I pin eod…
To be honest this mornig the last injection site was cooled down and only bit sore when I rubbed it. So it was time for new injection this morning.
Eaven the pain and swelling is uncomfortable it only takes a few days, and it’s about 16 days till I haveto inject same site again so I gues this will not be too much of an issue.
More concerned I am about absorbtion and getting my T-levels there where they should be…